# SDR AALA20141201015

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 40,501 hours, 16,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT FLIGHT ATTENDANTS REPORT LIGHT SULFUR SMELL AT ROWS 24 & 25.  PERFORMED FIM 21-00-00-810-806 PAGE 2 WITH NO FINDINGS.  INSPECTED CEILING LIGHTS & BALLASTS AT ROWS 24 & 25 WITH NO FINDINGS.  INSPECTED CARGO COMPARTMENTS WITH NO FINDINGS.
